# SDR 99UAL900365

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Engine: Pwa PW4090
- System (JASC): 7250 · Turbine Section
- Part: T1 Blade
- Part number: 54L001
- Condition: Fractured
- Location: Nr 1 Engine
- Part time: 9,260 hours
- Component: Pratt Whitne, PW4090
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF FROM LHR CREW NOTICED EGT RISE WITH LOSS OF POWER ON NR 1 ENGINE.  ENGINE WAS SHUT DOWN AND FLIGHT RETURNED TO LHR.  *S/D*  NR 1 ENGINE REMOVED.  FOUND HIGH PRESSURE TURBINE DAMAGE ORIGINATING AT STAGE 1 BLADE FRACTURED IN AIRFOIL ABOVE THE PLATFORM.
